Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Rash around iv site

Premium Questions

doctor1 MD

itching in her iv sites - all 4 of them. There is a hive like bump at the site, and small goosebump ...My 6yo daughter was in the hospital for iv antibiotics after she developed a parotid gland ...

doctor1 MD

My daughter is 22. She has been getting generalized hive type rash mostly to face, torso and back intermittently last 3weeks. She has been seen in the ER 4x times in last 3weeks. She is given IV corticosteroids ...

doctor1 MD

hormone pellets inserted last Tuesday. Injection site has rash and is very puffy. What should I do? ...

doctor1 MD

This past monday i had a cardiac catherization thru the left wrist and on wednsdy i had hip surgery . A rash developed below the catheration site. What is it? ...

doctor1 MD

I have fuzz looks like fine hair/ little black plugs coming out of skin/ rash spreading from lower extremities Over stomach up my chest ...

Public Forum Discussions

doctor1 MD

White raised rash at IV site; IV has been out for 1 1/2 weeks and it developed several days after; the IV was for calcuim deficiency after my thyroid was removed and the pharathyroids decided to stop ...

doctor1 MD

My 16 year old daughter her wisdom teeth removed today. She has developed a very mild rash on her arm above the site where the iv line was placed. Is this related to the iv or an allergic reaction ...

doctor1 MD

if it is related or not. I have an irregular patch of red hot skin around IV site in crook of arm. And I have ...

doctor1 MD

Hi recently i have noticed small rashes on my upper legs that have not gone away they are not itchy ... in nearly a year and then noticed the same rash but a bigger one at the top of my leg again its starting ...

doctor1 MD

I hash this kind of dry rash on both arms after being in the hospital for a week. They took blood several times and had to move my iv three times because it would quit working. I have bruises where ...

doctor1 MD

I have a warm, red rash that extends up my arm on the skin covering the vein that recently had an IV. Several medications, IV bags, and a contrast agent for a CT scan were injected into this IV about ...

doctor1 MD

I was given IV infusion for Pneumonia and also Injection 3 days ago after they found my high blood sugar due to the steroid consumption. Now i have rash that seems to be kind of blue around the places ...

doctor1 MD

. The site itches and takes weeks to go away. I feel he should see our PCP, but he said there is no need. He ... a fever and never gets the bulls eye rash. We live in NC on the VA border. What test could be done to find ...

doctor1 MD

Hopefully, 2days ago I broke out with a rash on my neck and a circle like ring almost completely ... I had a pet scan of my heart Thur May 11 with a dye that was put into my viens IV. 2 I ve been ...

doctor1 MD

then went to a sauna and 2 days later I started having a serious infection at the site of the initial injury ... started having some rash and my leg was looking worst. I went back to the hospital and they gave me ...

Mobile Questions and Answers

doctor1 MD

Fever, body pain, erythema and migrating rash, fatigue follows.

doctor1 MD

Hi,this could be fungal rash,oit candiderma will help

doctor1 MD